# SDR CALA2009071500371

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 35,465 hours, 11,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3810
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON TAKEOFF CAPTAINS L1 WINDOW.  REMOVED AND REPLACED ONE BOEING SKIN P/N 141A3810.  REF SRM 51-10-02, SRM 51-40-02 BOEING DWG 141A3810.
